MAUDE Adverse Event Report: Globus Medical, Inc. CREO MIS; Surgical screwdriver, reusable

Globus Medical, Inc. CREO MIS; Surgical screwdriver, reusable
Model Number 6134.0145
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
CREO MIS
Common Device Name
Surgical screwdriver, reusable
Manufacturer (Section D)
Globus Medical, Inc.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
Globus Medical, Inc.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
+1(610)930-1800
MDR Report Key50859065
Report Number3004142400-2026-00206
Device Sequence Number9508246
Product Code LXH
UDI-Device Identifier00889095178241
UDI-Public00889095178241
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6134.0145
Device Lot NumberVI1198SE
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale